# SDR AUS20010538

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Unserviceable
- Location: Data
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OPERATIONAL CHECK AND CALIBRATION CHECK OF FLIGHT DATA RECORDER (FDR) NOT CARRIED OUT. PERSONNEL/MAINTENANCE ERROR.
